Alert archive / Oregon / Gale Warnings in 2011
Gale Warning 9, NWS Portland, OR
NWS Portland, OR issued this gale warning at Feb 13, 2011, 2:40 PM PST. It took effect at Feb 14, 2011, 1:00 AM PST. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2011, 2:40 PM PST (22:40 UTC)
- In effect from
- Feb 14, 2011, 1:00 AM PST
- Expired
- Feb 13, 2011, 8:39 PM PST
- In force
- Issued by
- NWS Portland, OR
The text
As transmitted, in the capitals the NWS used until 2016.
822 WHUS76 KPQR 132240 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 240 PM PST SUN FEB 13 2011 PZZ250-255-270-275-140645- /O.UPG.KPQR.SW.Y.0014.000000T0000Z-110214T1400Z/ /O.UPG.KPQR.SI.Y.0018.110214T0300Z-110214T1400Z/ /O.NEW.KPQR.GL.W.0009.110214T0900Z-110214T1200Z/ /O.NEW.KPQR.SR.A.0001.110214T1200Z-110215T0600Z/ /O.CAN.KPQR.GL.W.0008.110214T1400Z-110215T1200Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 240 PM PST SUN FEB 13 2011 ...GALE WARNING IN EFFECT FROM 1 AM TO 4 AM PST MONDAY... ...STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 4 AM PST MONDAY. A STORM WATCH HAS ALSO BEEN ISSUED. THIS STORM WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING. * WINDS: SOUTH 20 TO 30 KT BY THIS EVENING...THEN ON MONDAY... SOUTH WINDS OF 30 TO 40 KT WITH GUSTS TO 50 KT EXPECTED WITH LOCAL GUSTS TO 60 KT. * SEAS: 17 TO 21 FT BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ210-140645- /O.CON.KPQR.RB.Y.0036.000000T0000Z-110215T1200Z/ COLUMBIA RIVER BAR- 240 PM PST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: 10 TO 12 FT...BUILDING TO 17 TO 21 FT BY MONDAY AFTERNOON. * FIRST EBB: AROUND 115 AM MONDAY. SEAS 13 TO 14 FT WITH BREAKERS. * SECOND EBB: 23 FT WITH BREAKERS DURING THE EBB AROUND 130PM MONDAY. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
1 follow-up statement
212 WHUS76 KPQR 140439 MWWPQR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE PORTLAND OR 839 PM PST SUN FEB 13 2011 PZZ250-255-270-275-141245- /O.UPG.KPQR.GL.W.0009.110214T0900Z-110214T1200Z/ /O.NEW.KPQR.SR.W.0002.110214T0439Z-110215T0600Z/ /O.UPG.KPQR.SR.A.0001.110214T1200Z-110215T0600Z/ COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 839 PM PST SUN FEB 13 2011 ...STORM WARNING IN EFFECT UNTIL 10 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST MONDAY. THE GALE WARNING IS NO LONGER IN EFFECT. THE STORM WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTH 20 TO 30 KT BY THIS EVENING...THEN ON MONDAY... SOUTH WINDS OF 35 TO 45 KT WITH GUSTS TO 50 KT EXPECTED WITH LOCAL GUSTS TO 60 KT. * SEAS: 18 TO 22 FT BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ210-141245- /O.EXT.KPQR.RB.Y.0036.000000T0000Z-110215T0600Z/ COLUMBIA RIVER BAR- 839 PM PST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 10 PM PST MONDAY... THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 10 PM PST MONDAY. * IN THE MAIN CHANNEL... * GENERAL SEAS: 10 TO 12 FT...BUILDING TO 17 TO 21 FT BY MONDAY AFTERNOON. * FIRST EBB: AROUND 115 AM MONDAY. SEAS 13 TO 14 FT WITH BREAKERS. * SECOND EBB: 23 FT WITH BREAKERS DURING THE EBB AROUND 130 PM MONDAY. A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ HTTP://WWW.WEATHER.GOV/PORTLAND
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Portland, OR wrote its last area forecast discussion before this gale warning went out at Feb 13, 2:24 PM PST, 16 minutes earlier.
Area forecast discussion, Feb 13, 2:24 PM PST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND OR
224 PM PST SUN FEB 13 2011
.SYNOPSIS...THE FRONT THAT MOVED THROUGH SOUTHWEST WASHINGTON AND
NORTHWEST OREGON OVERNIGHT WILL LIFT BACK NORTH AS A WARM FRONT THIS
AFTERNOON AND EVENING. SNOW LEVELS WILL RISE AGAIN OVERNIGHT TONIGHT.
THE NEXT IN A SERIES OF LOW PRESSURE SYSTEMS WILL SPREAD ACROSS THE
AREA MONDAY. THIS ONE WILL AGAIN BE QUITE STRONG WITH STRONG WINDS
AGAIN NEAR THE COAST AND WINDY CONDITIONS ELSEWHERE. SNOW LEVELS WILL
DROP MONDAY AFTERNOON AND MONDAY NIGHT AND WITH A GOOD SHOT OF SNOW
IN THE CASCADES. A SECONDARY FRONT WILL LIFT THROUGH ON TUESDAY FOR
MORE VALLEY RAIN AND MOUNTAIN SNOW. THE ASSOCIATED COLD PARENT UPPER
LOW WILL THEN BE ALONG THE COAST THROUGH
THE REMAINDER OF THE WEEK FOR LOW SNOW LEVELS AND UNSETTLED SHOWERY
WEATHER.
&&
.SHORT TERM...THE STRONG COLD FRONT THAT MOVED THROUGH SOUTHWEST
WASHINGTON AND NORTHWEST OREGON AND PRODUCED STRONG WINDS OVER A GOOD
PART OF THE AREA HAS MOVED SOUTH THIS MORNING. A WARM FRONT WAS
PUSHING ONSHORE THIS AFTERNOON AND WILL CONTINUE OVER THE AREA
THROUGH THE EVENING BEFORE LIFTING NORTH LATE TONIGHT. SNOW LEVELS
WILL RISE WITH THE WARM FRONT BUT NOT BEFORE A FEW INCHES OF CASCADE
SNOW FALLING THIS EVENING.
PRECIPITATION WILL EASE LATE TONIGHT BEHIND THE WARM FRONT...BUT THE
THE COLD FRONT WITH THE NEXT STRONG SYSTEM WILL PUSH ONSHORE DURING
THE DAY MONDAY. THIS SYSTEM WILL HAVE A STRONG SURFACE LOW WITH IT
AND HIGH WINDS NEAR THE COAST ARE LOOKING LIKELY. IT LOOKS AS THOUGH
THE WINDS MAY BEGIN AS EARLY AS MID MORNING MONDAY. THERE IS A SECOND
BIT WEAKER SURGE THAT MAY KEEP THE WINDS GOING UNTIL EARLY EVENING
THOUGH SLIGHTLY WEAKER. HAVE UPGRADED THE COASTAL HIGH WIND WATCH TO
A WARNING WITH THE AFTERNOON FORECAST PACKAGE.
SNOW LEVELS DROP WITH THE FRONT AND LOWER TO NEAR THE PASSES LATE
MONDAY. A SECOND SURGE COMES IN MONDAY EVENING FOLLOWED BY ANOTHER
SECONDARY FRONTAL BOUNDARY SPREADING THROUGH THE AREA TUESDAY. HAVE
ISSUED A WINTER STORM WATCH FOR THE CASCADES FOR LATE MONDAY THROUGH
TUESDAY AS QPF AMOUNTS SUGGEST 1 TO 2 FEET OF SNOW IS POSSIBLE.
SNOW LEVELS BY TUESDAY WILL LIKELY FALL INTO THE ELEVATIONS COVERED
BY THE CASCADE FOOTHILLS AND THE COASTAL MOUNTAINS AND WILL LIKELY
NEED HIGHLIGHTS OR ADVISORIES FOR AREAS ABOVE 1500 TO 2000 FEET. HAVE
A SPECIAL WEATHER STATEMENT OUT ABOUT THIS.
THE COOL PARENT UPPER LEVEL TROUGH WILL CONTINUE OVER THE AREA
WEDNESDAY FOR MORE COOL SHOWERS WITH LOW SNOW LEVELS. ALL IN ALL...IT
WILL CONTINUE TO BE AN ACTIVE WEATHER PERIOD THIS
WEEK. TOLLESON
.LONG TERM...MODELS CONTINUE BRINGING A COLD UPPER LEVEL TROUGH OVER
THE REGION THROUGH THE REMAINDER OF THE WEEK. THIS TROUGH WILL SET
UP OVER THE PACIFIC NORTHWEST INTO THE WEEKEND...SHORTLY FOLLOWED BY
SEVERAL MORE DISTURBANCES. HAVE KEPT SHOWERS THROUGH THE ENTIRE
EXTENDED PERIOD...AS TEMPERATURES REMAIN ON THE COOLER SIDE. MODELS
HINT AT AN UPPER RIDGE BUILDING IN THE EAST PACIFIC BY EARLY NEXT
WEEK. LR
&&
.AVIATION...AS WARM FRONT BEGINS TO LIFT ACROSS REGION THIS
AFTERNOON...WE WILL SEE CLOUDS INCREASE...WITH SOME DETERIORATION TO
IFR IN SPOTS BUT GENERALLY MVFR TO VFR. ON COAST...EXPECT INCREASING
MVFR CIGS WITH LIGHT RAIN DEVELOPING AFTER 00Z WITH SOME THREAT FOR
IFR.
KPDX AND APPROACHES...VFR CONDITIONS UNTIL 00Z THEN CHANCE FOR RAIN
AND MVFR CONDITIONS INCREASE. WOLFE
&&
.MARINE...STORM COMING INTO REGION TONIGHT WILL BRING AT LEAST STRONG
GALE FORCE GUSTS AND LIKELY STORM FORCE GUSTS TO THE WATERS MONDAY. A
FEW SYSTEMS WILL COMBINE AND THEREFORE IT WILL BE HARD TO
DIFFERENTIATE WHICH SYSTEM IS CURRENTLY IMPACTING THE WATERS...
NEVERTHELESS IT WILL BE A BAD COUPLE DAYS TO BE ON THE WATER. SEAS 8
TO 10 FT TONIGHT AND INTO EARLY MON...BUT WITH S WINDS INCREASING ON
MON...WILL SEE SEAS PUSH BACK INTO THE 17 TO 21 FT RANGE LATE MON
AFTERNOON AND MON NIGHT.
&&
.PQR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 8 AM TO 8 PM PST MONDAY FOR CENTRAL
OREGON COAST-NORTH OREGON COAST.
WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
AFTERNOON FOR CASCADES IN LANE COUNTY-NORTHERN OREGON
CASCADES.
WA...HIGH WIND WARNING FROM 8 AM TO 8 PM PST MONDAY FOR SOUTH
WASHINGTON COAST.
WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY
AFTERNOON FOR SOUTH WASHINGTON CASCADES.
PZ...STORM WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
COASTAL WATERS FROM CAPE SHOALWATER WA TO FLORENCE OUT 60 NM.
GALE WARNING FROM 1 AM TO 4 AM PST MONDAY FOR COASTAL WATERS
FROM CAPE SHOALWATER WA TO FLORENCE OR OUT 60 NM.
SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR UNTIL 4 AM
PST TUESDAY.
&&
MORE WEATHER INFORMATION ONLINE AT...
HTTP://WEATHER.GOV/PORTLAND
THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON FROM
THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS COMMONLY
REFERRED TO AS THE FORECAST AREA.Hazardous weather outlook, Feb 13, 6:03 AM PST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PORTLAND OR 603 AM PST SUN FEB 13 2011 ORZ001-002-WAZ021-141715- NORTH OREGON COAST-CENTRAL OREGON COAST-SOUTH WASHINGTON COAST- 603 AM PST SUN FEB 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS...WITH GUSTS TO 60 MPH...ARE POSSIBLE MONDAY AND MONDAY NIGHT ON THE COAST. THE STRONGEST WINDS AT THE HEADLANDS AND BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY. ORZ003>014-WAZ019-020-022-023-039-040-141715- COAST RANGE OF NORTHWEST OREGON- CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA- GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY- SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE- NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES- CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY- UPPER HOOD RIVER VALLEY-SOUTH WASHINGTON CASCADES-WILLAPA HILLS-I- 5 CORRIDOR IN COWLITZ COUNTY-GREATER VANCOUVER AREA- SOUTH WASHINGTON CASCADE FOOTHILLS- 603 AM PST SUN FEB 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY. PZZ210-250-255-270-275-141715- COLUMBIA RIVER BAR- COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR OUT 10 NM-COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM- WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR FROM 10 TO 60 NM-WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO 60 NM- 603 AM PST SUN FEB 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OREGON AND SOUTHWEST WASHINGTON COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GALE WARNING IN EFFECT MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT LIKELY BE NEEDED TODAY.
In the hours before
Special weather statement, Feb 13, 1:28 PM PST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PORTLAND OR 128 PM PST SUN FEB 13 2011 ORZ001>014-WAZ019>023-039-040-142300- NORTH OREGON COAST-CENTRAL OREGON COAST- COAST RANGE OF NORTHWEST OREGON- CENTRAL COAST RANGE OF WESTERN OREGON-LOWER COLUMBIA- GREATER PORTLAND METRO AREA-CENTRAL WILLAMETTE VALLEY- SOUTH WILLAMETTE VALLEY-WESTERN COLUMBIA RIVER GORGE- NORTHERN OREGON CASCADE FOOTHILLS-NORTHERN OREGON CASCADES- CASCADE FOOTHILLS IN LANE COUNTY-CASCADES IN LANE COUNTY- UPPER HOOD RIVER VALLEY-SOUTH WASHINGTON CASCADES-WILLAPA HILLS- SOUTH WASHINGTON COAST-I-5 CORRIDOR IN COWLITZ COUNTY- GREATER VANCOUVER AREA-SOUTH WASHINGTON CASCADE FOOTHILLS- INCLUDING THE CITIES OF...ASTORIA...CANNON BEACH...TILLAMOOK... LINCOLN CITY...NEWPORT...FLORENCE...VERNONIA...JEWELL...TRASK... GRANDE RONDE...TIDEWATER...SWISSHOME...ST. HELENS...CLATSKANIE... HILLSBORO...PORTLAND...OREGON CITY...GRESHAM...SALEM... MCMINNVILLE...DALLAS...EUGENE...CORVALLIS...ALBANY...HOOD RIVER... CASCADE LOCKS...MULTNOMAH FALLS...SANDY... SILVER FALLS STATE PARK...SWEET HOME...GOVERNMENT CAMP... DETROIT...SANTIAM PASS...VIDA...LOWELL...COTTAGE GROVE... MCKENZIE BRIDGE...OAKRIDGE...WILLAMETTE PASS...PARKDALE...ODELL... COLDWATER RIDGE VISITORS CENTER...MOUNT ST. HELENS...FRANCES... RYDERWOOD...RAYMOND...LONG BEACH...CATHLAMET...LONGVIEW...KELSO... CASTLE ROCK...STEVENSON...SKAMANIA...VANCOUVER...BATTLE GROUND... WASHOUGAL...TOUTLE...ARIEL...COUGAR 128 PM PST SUN FEB 13 2011 ...ANOTHER STRONG WEATHER SYSTEM MOVING INTO SOUTHWEST WASHINGTON AND NORTHWEST OREGON MONDAY... ...TURNING MUCH COLDER WITH DRAMATICALLY LOWERING SNOW LEVELS THIS WEEK... ANOTHER STRONG PACIFIC COLD FRONT WILL PUSH INTO SOUTHWEST WASHINGTON AND NORTHWEST OREGON MONDAY...WITH STRONG WINDS POSSIBLE ALONG THE COAST AND BREEZY TO WINDY CONDITIONS ELSEWHERE. SNOW LEVELS WILL LOWER TO NEAR THE CASCADE PASS ELEVATIONS LATE MONDAY...AND INTO THE ELEVATIONS COVERED BY THE COASTAL MOUNTAINS AND THE CASCADE FOOTHILLS BY TUESDAY. SNOW AMOUNTS IN THE CASCADES COULD REACH 1 TO 2 FEET THROUGH TUESDAY...WITH 1 TO 3 INCHES POSSIBLE IN THE COASTAL MOUNTAINS AND FOOTHILLS ON TUESDAY. SNOW LEVELS WILL LOWER TO BETWEEN 1000 AND 2000 FEET DURING THE SECOND HALF OF THIS WEEK...AND ADDITIONAL SNOW ACCUMULATIONS ARE LIKELY IN THE CASCADES...THE FOOTHILLS AND THE COASTAL MOUNTAINS. BE PREPARED FOR WINTER DRIVING CONDITIONS IF YOU HAVE TRAVEL PLANNED THROUGH THE MOUNTAINS OF SOUTHWEST WASHINGTON AND NORTHWEST OREGON THIS WEEK. CHECK THE LATEST FORECASTS AND STATEMENTS FOR AND WARNINGS OR ADVISORIES THAT MAY BE ISSUED. FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT WWW.WEATHER.GOV/PORTLAND
The office that day
Everything else NWS Portland, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 7:45 PM PST | Small Craft Advisory for Winds | PQR | 4 hr | |
| Feb 12, 7:45 PM PST | Small Craft Advisory for Hazardous Seas | PQR | 19 hr | |
| Feb 13, 2:31 AM PST | Gale Warning | PQR | 12 hr | |
| Feb 13, 2:31 AM PST | Small Craft Advisory for Winds | PQR | 12 hr | |
| Feb 13, 9:55 AM PST | High Wind Watch | PQR | 4 hr | |
| Feb 13, 1:14 PM PST | Winter Storm Watch | PQR | 15 hr | |
| Feb 13, 1:15 PM PST | High Wind Warning | PQR | 31 hr | |
| Feb 13, 2:40 PM PST | Storm Watch | PQR | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.